Strictly Chained (p, q)-ary Partitions - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Contributions to Discrete Mathematics Year : 2010

Strictly Chained (p, q)-ary Partitions

Laurent Imbert
Fabrice Philippe


We consider a special type of integer partitions in which the parts of the form p^a*q^b, for some relatively prime integers p and q, are restricted by divisibility conditions. We investigate the problems of generating and encoding those partitions and give some estimates for several partition functions.
No file

Dates and versions

lirmm-00595209 , version 1 (24-05-2011)



Laurent Imbert, Fabrice Philippe. Strictly Chained (p, q)-ary Partitions. Contributions to Discrete Mathematics, 2010, 5 (2), pp.119-136. ⟨10.11575/cdm.v5i2.61924⟩. ⟨lirmm-00595209⟩
84 View
0 Download



Gmail Mastodon Facebook X LinkedIn More